Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 1, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
General recursive functions
Julia Robinson.
Proc. Amer. Math. Soc. 1 (1950), 703-718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038912
Convexical blankets
Charles A. Hayes and Anthony P. Morse.
Proc. Amer. Math. Soc. 1 (1950), 719-730
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0039036
On certain special sets of orthogonal polynomials
G. Szegö.
Proc. Amer. Math. Soc. 1 (1950), 731-737
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0042546
The classical existence theorem of nonlinear analytic differential equations
Earl A. Coddington.
Proc. Amer. Math. Soc. 1 (1950), 738-743
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0039125
Center of flexure of a triangular beam
R. N. Goss.
Proc. Amer. Math. Soc. 1 (1950), 744-750
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038822
On the metrization of uniform space
L. W. Cohen and Casper Goffman.
Proc. Amer. Math. Soc. 1 (1950), 750-753
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038644
A note on regular and completely regular topological spaces
Michael J. Norris.
Proc. Amer. Math. Soc. 1 (1950), 754-755
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038643
On generalising the notion of fibre spaces to include the fibre bundles
Sze-Tsen Hu.
Proc. Amer. Math. Soc. 1 (1950), 756-762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038657
Concerning the generators of homotopy groups of a polyhedron
S. D. Liao.
Proc. Amer. Math. Soc. 1 (1950), 763-768
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038653
Unstable homeomorphisms
W. R. Utz.
Proc. Amer. Math. Soc. 1 (1950), 769-774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038022
The relation between the class number and the distribution of primes
N. C. Ankeny and S. Chowla.
Proc. Amer. Math. Soc. 1 (1950), 775-776
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038376
The solution of a unilateral direct product matrix equation
James H. Bell.
Proc. Amer. Math. Soc. 1 (1950), 777-781
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038931
Averages of character sums
P. T. Bateman and S. Chowla.
Proc. Amer. Math. Soc. 1 (1950), 781-787
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0042445
Concerning a certain set of arrangements
Ben Dushnik.
Proc. Amer. Math. Soc. 1 (1950), 788-796
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038922
On the defining field of a divisor in an algebraic variety
Wei-Liang Chow.
Proc. Amer. Math. Soc. 1 (1950), 797-799
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0040723
The space $H^{p}$ with $0 < p < 1$
Stanley S. Walters.
Proc. Amer. Math. Soc. 1 (1950), 800-805
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0039920
Covering by dismembered convex discs
L. Fejes Tóth.
Proc. Amer. Math. Soc. 1 (1950), 806-812
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0042148
Necessary and sufficient conditions for Poisson’s distribution
B. O. Koopman.
Proc. Amer. Math. Soc. 1 (1950), 813-823
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038589
A note of correction
Chuan-Chih Hsiung.
Proc. Amer. Math. Soc. 1 (1950), 824-825
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038109
A remark about our note “Transcendance of factorial series with periodic coefficients.”
Verne E. Dietrich and Arthur Rosenthal.
Proc. Amer. Math. Soc. 1 (1950), 825
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0037862
Errata, Volume 1
Proc. Amer. Math. Soc. 1 (1950), 826
Abstract, references and article information
Full-text PDF Free Access    
Index of Volume 1
Proc. Amer. Math. Soc. 1 (1950), 827-830
Abstract, references and article information
Full-text PDF Free Access